Certain properties of the Haar double series with everywhere convergent spherical partial sums
Matematičeskie zametki, Tome 33 (1983) no. 1, pp. 89-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_33_1_a10,
author = {V. A. Skvortsov},
title = {Certain properties of the {Haar} double series with everywhere convergent spherical partial sums},
journal = {Matemati\v{c}eskie zametki},
pages = {89--95},
year = {1983},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a10/}
}
V. A. Skvortsov. Certain properties of the Haar double series with everywhere convergent spherical partial sums. Matematičeskie zametki, Tome 33 (1983) no. 1, pp. 89-95. http://geodesic.mathdoc.fr/item/MZM_1983_33_1_a10/